# SDR SWAA2025082693633

- Difficulty date: July 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, WAFFLE PLATE INBD OF NR 3 FLAP TRACK WAS CRACKED AT FASTNERS.  REMOVED AND REPLACED LT WING REAR SPAR WAFFLE PLATE IAW SRM 51-40-02.
